An approach to adaptive control of fuzzy dynamic systems

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

57 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)268-275
Journal / PublicationIEEE Transactions on Fuzzy Systems
Issue number2
Publication statusPublished - Apr 2002


This paper discusses adaptive control for a class of fuzzy dynamic models. The adaptive control law is first designed in each local region and then constructed in global domain. It is shown that the resulting fuzzy adaptive control system is globally stable. Robustness issues of the adaptive control system are also addressed. A simulation example is given for demonstration of the application of the approach.

Research Area(s)

  • Adaptive control, Fuzzy modeling, Nonlinear systems, Stability